# SDR USAA2009010690041

- Difficulty date: December 21, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6129699 GALVANIC CORROSION ON LOWER SILL AT R2 DOOR AT FR66, -Y1292.  REPAIRED LOWER SILL AT R2 DOOR AT FR66, -Y1292 IAW A320 SRM 53-41-14.
